Lupa

Show document

A- | A+ | Print
Title:On derivatives of planar mappings and their connections to complete mappings
Authors:Muratović-Ribić, Amela (Author)
Pašalić, Enes (Author)
Files:URL https://www.sciencedirect.com/science/article/pii/S0166218X18302439?via%3Dihub
 
Language:English
Work type:Unknown
Tipology:1.01 - Original Scientific Article
Organization:IAM - Andrej Marušič Institute
Abstract:Given are necessary conditions for a permutation polynomial to be the derivative of a planar mapping. These conditions are not sufficient and there might exist permutation polynomials which are not derivatives of some planar mapping satisfying these conditions. For the first time we show that there is a close connection between two seemingly unrelated structures, namely planar and complete mappings. It is shown that any planar mapping induces a sequence of complete mappings having some additional interesting properties. Furthermore, a class of almost planar mappings over extension fields is introduced having the property that its derivatives are permutations in most of the cases. This class of functions then induces many infinite classes of complete mappings (permutations) as well.
Keywords:planar mapping, derivatives, complete mappings, permutation polynomials
Year of publishing:2018
Number of pages:str. 285-290
Numbering:#Vol. #250
UDC:51
ISSN on article:0166-218X
COBISS_ID:1540927940 Link is opened in a new window
DOI:10.1016/j.dam.2018.04.023 Link is opened in a new window
Views:568
Downloads:108
Metadata:XML RDF-CHPDL DC-XML DC-RDF
Categories:Document is not linked to any category.
:
  
Average score:(0 votes)
Your score:Voting is allowed only to logged in users.
Share:Bookmark and Share

Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.

Record is a part of a journal

Title:Discrete applied mathematics
Shortened title:Discrete appl. math.
Publisher:Elsevier
ISSN:0166-218X
COBISS.SI-ID:25342464 This link opens in a new window

Secondary language

Language:English
Keywords:planarne funkcije, derivati, kompletne permutacije, permutacijski polinomi

Comments

Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back
Logos of partners University of Maribor University of Ljubljana University of Primorska University of Nova Gorica